# SDR IPXA2014031982309

- Difficulty date: February 27, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 47,618 hours, 9,857 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75211
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, LT WING STRINGER 21 CRACKED NEAR XORS 101.  REPAIRED STRINGER IAW SRM 57-00-03, REPAIR 5, FIG. 202.
